# SDR DALA2024112011085

- Difficulty date: November 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 66,208 hours, 31,587 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3273 - MISC/DE - DUE TO FLAPS LOCKED MESSAGE WHEN SELECTING FLAPS 2 FOR APPROACH. CORRECTIVE ACTION: MAINTENANCE IN PROGRESS. (LP: 6037654)
